Einige einfache fahnenhomogene 3-Blockpläne.

Dieter Jungnickel; Thomas Beth

Mathematische Zeitschrift (1983)

  • Volume: 183, page 443-446
  • ISSN: 0025-5874; 1432-1823

How to cite


Jungnickel, Dieter, and Beth, Thomas. "Einige einfache fahnenhomogene 3-Blockpläne.." Mathematische Zeitschrift 183 (1983): 443-446. <http://eudml.org/doc/173331>.

author = {Jungnickel, Dieter, Beth, Thomas},
journal = {Mathematische Zeitschrift},
keywords = {resolvable block design; flag transitive automorphism group},
pages = {443-446},
title = {Einige einfache fahnenhomogene 3-Blockpläne.},
url = {http://eudml.org/doc/173331},
volume = {183},
year = {1983},

AU - Jungnickel, Dieter
AU - Beth, Thomas
TI - Einige einfache fahnenhomogene 3-Blockpläne.
JO - Mathematische Zeitschrift
PY - 1983
VL - 183
SP - 443
EP - 446
KW - resolvable block design; flag transitive automorphism group
UR - http://eudml.org/doc/173331
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.